Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Distributions supported in a hypersurface
and local $h^p$

Author: Galia Dafni
Journal: Proc. Amer. Math. Soc. 126 (1998), 2933-2943
MSC (1991): Primary 42B30, 46F05
MathSciNet review: 1459116
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary condition for a distribution with compact support in a hypersurface to be in the local Hardy space ${h^p}({\mathbf{R}^n})$. We apply this condition to prove a result distinguishing two types of Hardy spaces of distributions on a smooth domain $\Omega \subset {\mathbf{R}^n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B30, 46F05

Retrieve articles in all journals with MSC (1991): 42B30, 46F05

Additional Information

Galia Dafni
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208-2730

Keywords: $h^p$ spaces, distributions
Received by editor(s): February 28, 1997
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1998 American Mathematical Society